Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Growth properties of functions in Hardy fields


Author: Maxwell Rosenlicht
Journal: Trans. Amer. Math. Soc. 299 (1987), 261-272
MSC: Primary 12H05; Secondary 26A12, 34E05, 41A60
DOI: https://doi.org/10.1090/S0002-9947-1987-0869411-2
MathSciNet review: 869411
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper continues the author's earlier work on the notion of rank in a Hardy field. Further results are given on functions in Hardy fields of finite rank, including extensions of Hardy's results on the rates of growth of his logarithmico-exponential functions.


References [Enhancements On Off] (What's this?)

  • [1] M. Boshernitzan, New ``orders of infinity'', J. Analyse Math. 41 (1982), 130-167. MR 687948 (85b:26002)
  • [2] -, Hardy fields, existence of transexponential functions, and the hypertranscendence of solution to $ g(g(x)) = {e^x}$, Aequationes Math. 30 (1986), 258-280. MR 843667 (88b:26003)
  • [3] G. H. Hardy, Orders of infinity, 2nd ed., Cambridge Univ. Press, London and New York, 1924.
  • [4] -, Properties of logarithmico-exponential functions, Proc. London Math. Soc. (2) 10 (1912), 54-90.
  • [5] M. Rosenlicht, The rank of a Hardy field, Trans. Amer. Math. Soc. 280 (1983), 659-671. MR 716843 (85d:12002)
  • [6] -, Rank change on adjoining real powers to Hardy fields, Trans. Amer. Math. Soc. 284 (1984), 829-836. MR 743747 (85i:12008)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12H05, 26A12, 34E05, 41A60

Retrieve articles in all journals with MSC: 12H05, 26A12, 34E05, 41A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0869411-2
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society